The distribution of products of shifted prime numbers in arithmetic progressions
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 724-727
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a4,
author = {A. A. Karatsuba},
title = {The distribution of products of shifted prime numbers in arithmetic progressions},
journal = {Doklady Akademii Nauk},
pages = {724--727},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a4/}
}
A. A. Karatsuba. The distribution of products of shifted prime numbers in arithmetic progressions. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 724-727. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a4/